# SDR 99ZZZX4167

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- Engine: Tmeca ARRIEL1D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164960
- Condition: Inoperative
- Location: Engine
- Part time: 445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE INOPERATIVE.  CLOSES AT 98 PERCENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
